Publications of Anandhan Jayaraman

Papers Published

  1. A. Jayaraman and A. Belmonte, Oscillations of a solid sphere falling through a wormlike micellar fluid, Phys. Rev. E, vol. 67 (2003), pp. 065301(R)
  2. Belmonte, Andrew and Jacobsen, Jon and Jayaraman, Anandhan, Monotone solutions of a nonautonomous differential equation for a sedimenting sphere, Electron. J. Differential Equations (2001), pp. No. 62, 17 pp. (electronic)
  3. Crawford, John David and Jayaraman, Anandhan, First principles justification of a ``single wave model'' for electrostatic instabilities, Phys. Plasmas, vol. 6 no. 3 (1999), pp. 666--673
  4. Crawford, John David and Jayaraman, Anandhan, Amplitude equations for electrostatic waves: multiple species, J. Math. Phys., vol. 39 no. 9 (1998), pp. 4546--4577
  5. J.D. Crawford, A. Jayaraman, Nonlinear saturation of electrostatic waves: mobile ions modify trapping scaling, Phys. Rev. Lett., vol. 77 (1996), pp. 3549